Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Clicking and grinding in the lower back. Suffer from arthritis. What could be causing this?

My sister is a very healthy 65 yr old woman. She has had a cat scan and has constant clicking and grinding in her lower back up to her middle of her spine everytime she moves to get up or down or turns in bed. This does not happen during normal walking. The doctor said she has arthritis , however, the clicking grinding sound is driving her nuts . what can it be?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is possible that are some structural changes in spine due to her age and other medical conditions such as arthritis. These changes could result malalignment of the spine and structures supporting it. An examination and imaging studies will help the doctor determine on the diagnosis and also on how to manage this condition.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor